advertisement
Question
Posted by: S | 2008/06/22

Unnusual Period

Hi Doc,

I had a new IUD inserted recently. Why I am mentioning this is because this change in my period is from approx that time. When I start to get my period the first 2 days there is a brownish discharge (very light) and is not my period. It is more of a brown mucus discharge. 2 Days after this I will start to get my period VERY BAD.....I was usually VERY LIGHT and No pain but since then I bleed very heavily and with alot of pain. This never use to happen in all the years of using the IUD device. Could you please help me....my worry is actually this brown discharge before the period

Thanks Doc,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's normal for the bleeding to be funny just after the insertion of an IUD. If you are really concerned, please have a scan with your doctor to check that it's in the coorect place.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement